Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Taken my husbands blood pressure medication accidently

Premium Questions

doctor1 MD

My husband's blood pressure - he took his medicine this morning. Now, he is having trouble maintaining his balance. His last reading was 95/65 with pulse of 75. What corrective action should be taken? ...

doctor1 MD

can my b/p med, be taken with a whole food multivtamin and also cohash and tumeric, the last two are in the multivitmin ...

doctor1 MD

Hi, my husband has been taking a blood pressure medicine ( Amlodipine Besylate 10 mg) for about 6 months. It seems that since he as been taking it he has not been himself. He is now suffering from ...

doctor1 MD

can I take glipizide along with generic blood pressure medication ...

doctor1 MD

I am 70 and goimg in this morning at 9:00 for a colonostopy. Drank all the gavilyte g yesterday. Only been havng liquids. Is it ok that I take my blood pressure meds this morning? I also took a xanax ...

Public Forum Discussions

doctor1 MD

Hello! My husband has been prescribed Xyzbac. He works rotating shifts which change from week to week, so it can t be taken at the same time each day. He also has high blood pressure ...

doctor1 MD

Yes. My husband is on a medication for high blood pressure. he takes by stolid tabs 5mg once a day in the evening. He has not taken one today. He had early symptoms of a cold yesterday, he took OTC NyQuil at 8:pm ...

doctor1 MD

My husband is 59 he takes blood pressure meds. He has been unable to sit up without extreme nausea and dizziness. This has been going on for approx. 12 hrs. I checked his BP 172/84 pulse 64. He hasn t taken his ...

doctor1 MD

I accidentally took my husband s 100MG Losartan ( Blood Pressure Medication). Once I realised ... healthy 29 year-old who doesn t have high blood pressure. My only concern is that it was taken on top of 7 ...

doctor1 MD

Hi, I just got out of the hospital, don t have a primary doctor and I have 5 prescriptions for High blood pressure and 4 say take once a day and one twice a day. In the hospital they gave them half ...

doctor1 MD

My my mom, 89 years old, takes 2 bp pills a day , morning and night. Today she forgot to take the morning pill but remembered at 2pm and took it. Can she take the second one tonight as normal or should she wait until morning to start back on the...

doctor1 MD

I am a 62 year old women who is currently taking blood pressure medication as prescribed by my physician. My current blood pressure reading is 132/72. According to the Journal of American Medical ...

doctor1 MD

for the last 2 days I have only taken 2.5mg. When I was taking the 5mg my BP was dropping really low like 92 ..... Female by the way.... :o)..... Any opinons from experience or medical knowledge.. Thanks. ...

doctor1 MD

if my husband has had a mild stroke and is on two blood pressure medicines he seems like he is trying to get a cold, what is the best over the counter cold medicine he should take? ...

doctor1 MD

hi my husband have high blood pressure and he is on medication,he works in the field of construction.most of the time he complains of fatigue and body aches.he doesnt takes vitamins and i needs ...

Mobile Questions and Answers

doctor1 MD

No atacand is a blood pressure medication called candesartan

doctor1 MD

No. There are many medicine available for BP , but none of them are causing chills

doctor1 MD

can cause it. but thats rare